Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Nausea, diarrhea, upper abdominal pain, loss of appetite, green stools. Causes for symptoms?

I ve been having nausea and diarrhea for a couple of weeks now. I get these pains in my upper abdomen so i talked to my family doctor. She did an ultrasound thinking it was my gallbladder but that came back normal. My dr just went on leave for surgery but I still can t eat and if I do it runs right through me. Now it s a bright florescent green. I don t know if this is normal but I m tired of being sick. What should I do?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
possibly you have small bowel diarrhoea
you need to get your stools examined for routine and culture examination and the can take a course of mild anti diarrhoeal till culture comes can take some medicine an antiemetic to relieve your nausea also along with a probiotic
if still diarrhea persists then can consider taking an emperical course of antibiotic
hope this answers your query
please do reply in case of any further questions
wish you a speedy recovery
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor